Lateks allerjili hastada anestezik yaklaşım

Lateks içeren tıbbi ürünler çevremizde, özellikle hastane ortamında bulunmaktadır. Anestezistler, cerrahlar ve ameliyathane hemşireleri lateks ürünlerini her gün kul-lanmaktadırlar, bu ise onları ve hastalarını sürekli olarak latekse maruz bırakmaktadır. Bazı hastaların lateks antijenlerine karşı duyarlılıklarının olduğu bilindiğinden, bu vakalarda çevreyi kontrol etmek ve latekse karşı maruziyeti azaltmak için önlemler alınmalıdır. Şüpheli hastalarda, özellikle çoğul allerjileri, atopisi, ekzeması bulunanlarda ve lateks kaynaklı ürünlerle mesleği gereği temas halinde olanlarda ayrıntılı öykü çok önemlidir. Bu olguda lateks allerjili bir hastada olan anestezik yakla-şımımızı sunmayı amaçladık.

Anaesthetic management of a patient with latex allergy

Medical products contain latex are present in our envi-ronment, especially in the hospital setting. Anaesthe-tists, surgeons and operating room nurses use latex products daily, exposing them and their patients to latex constantly. Because of the known sensitivity of some patients to latex antigens, precautions to control the environment and reduce exposure to latex should be taken in these cases. A careful history in suspect patients, particularly those with multiple allergies, atopy, eczema and occupational contact with latex-based products is crucial. Here we aimed to report our anaesthetic management of a patient with latex allergy.

Kaynakça

1. Gözdemir M, Demircioğlu Rİ, Usta B, Sert H. Anestezi uygulamala-rında lateks alerjisi. Yeni Tıp Dergisi 2006;23: 9-12.

2. Hepner DL, Castells MC. Anaphylaxis during the perioperative period. Anesth Analg 2003;97: 1381-95.

3. Bouaziz H, Laxenaire MC. Anaesthesia for allergic patient. Curr Opin Anaesthesiol 1998;11: 339-44.

4. Setlock MA, Cotter TP, Rosner D. Latex allergy: Failure of prophylaxis to prevent severe reaction. Anesth Analg 1993;76: 650-3.

5. Lang DM. Anaphylactoid and anaphylactic reactions. Hazards of beta-blockers. Drug Saf 1995; 12: 299-304.

6. Tedeschi A, Corini M, Suli C, Cugno M. Detection of serum histamin-releasing factors in a patient with idiopathic anaphylaxis and multiple drug allergy syndrome. J Investig Allergol Clin Immunol 2007;17: 122-5.

7. Brock-Utne JG. Clinical manifestations of latex anaphylaxis during anesthesia differ from those not anesthesia/surgery related. Anesth Analg 2003;97: 1204-5.

8. Huber MA, Terezhalmy GT. Advers reactions to latex products: preventive and therapeutic strategies. J Contemp Dent Pract 2006;7: 97-106.

9. Barth H, Giertz H, Schmal A, Lorenz W. Anaphylactoid reactions and histamine release do not occur after application of the opioid tramadol. Agents Actions 1987;20: 310-3.

Kaynak Göster